# SDR QXEA2021070600345

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,892 hours, 35,205 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROX 200 KTS AUTO PILOT NOT ENGAGED PITCH TRIM CAUTION ILLUMINATED RAN ETA CHECKLIST PITCH TRIM WOULD NOT FUNCTION. DIVERTED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS FOUND FCECU FAILURE 67,63,E7,&E3 PERFORMED FIM TASK 27-00-00-810-805 ALL FAULTS CLEARED AND DID NOT RETURN OPS CK PITCH TRIM ELEVATOR SYS CKS GOOD 27-32-00-710-802 RETURNED TO SERVICE.
